# SDR ASAA0944882

- Difficulty date: March 16, 2009
- Submitted: March 24, 2009
- Operation: Air carrier
- Aircraft: N785AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 27628
- Aircraft time: 40,959 hours, 22,600 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546435340
- Part serial: 2583
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING O/B AFT FLAP DAMAGED.  REMOVED PREVIOUS REPAIR AREA, FABRICATED, TREATED AND BONDED NEW SKIN AND DOUBLER REPAIR.
